# SDR TRAX200700706

- Difficulty date: May 21, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Aircraft time: 28,154 hours, 32,825 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG NR 1 LOW OIL PRESSURE IN FLIGHT.  COMPLIED WITH QRH RETURNED TO ATL.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
